# SDR COMA0360499

- Difficulty date: November 15, 2003
- Submitted: November 18, 2003
- Operation: Air carrier
- Aircraft: N712CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7244
- Aircraft time: 13,004 hours, 12,748 cycles
- Engine: Ge CF343A1
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Seal
- Part number: 5018T49P01
- Condition: Leaking
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: E, A

## Discrepancy

FLIGHT 5803 RT ENGINE LOST OIL PRESSURE IFSD.  REPLACED THE RT ACCESSORY GEAR BOX OIL SEALS.
